# SDR HSYA2010082910

- Difficulty date: August 26, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N101UE
- Make and model: Beech 1900C
- Aircraft serial: 101UE
- Aircraft time: 29,002 hours, 35,602 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3040050
- Condition: Corroded
- Location: Bs 453
- Part time: 29,002 hours, 35,602 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 453 HAS EXFOLIATION CORROSION FUSELAGE BELLY SKIN. CUT OUT SKIN CORROSION (2.5" X 3.25") AND FABRICATED FILLER FROM .040 2024T3-FABRICATED DOUBLER (5.75" X 6.75") FROM .050 2024T3. CLEANED, TREATED, PRIMED AND SEALED- INSTALLED IAW SRM 51-70-00, 53-30-02 AND 51-70-06. NO OTHER DEFECTS NOTED. STA 482 HAS EXFOLIATION CORROSION FUSELAGE BELLY SKIN. CUT OUT CORROSION (4" X 6") AND FABRICATED FILLER .040 2024T3 - FABRICATED DOUBLER (6.75" X 8.75") FROM .050 2024T3. CLEANED, TREATED, PRIMED AND SEALED - INSTALLED IAW SRM 51-70-00, 53-30-02 AND 51-70-06. NO OTHER DEFECTS NOTED.
